# SDR 2004FA0000053

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: General aviation
- Aircraft: N32285
- Make and model: Piper PA-28-140
- Aircraft serial: 287525043
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE STUDENT PILOT AND FLIGHT INSTRUCTOR WERE PRACTICING POWER-OFFS STALLS WHEN THE THROTTLE BECAME STUCK AT THE IDLE POSITION.  DUE TO THE MECHANICAL PROBLEM, THE FLIGHT INSTRUCTOR LANDED THE AIRCRAFT IN A VACANT FIELD.  THERE WERE NO INJURIES TO THE PILOT OR FLIGHT INSTRUCTOR, AND THE AIRCRAFT WAS NOT DAMAGED.
